MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X40; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X40; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 199723640S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: kwp,kwq.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that in (b)(6) 2021, the patient had a post-operative l2 fracture eight (8) months post op.The original surgery was performed on (b)(6) 2020.The surgeon decided to monitor the patient and ultimately decided to revise the patient on (b)(6) 2021.The l2 screws were removed and the patient was revised with t11-l1 posterior lateral fixation with connection to previous rod construct.The patient and surgical outcome are unknown.There is no further information available.Concomitant device reported: unknown rod construct (part# unknown, lot# unknown, quantity unknown).This report is for one (1) 5.5 exp verse fen scr 6.0x40.This is report 2 of 2 for (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 6.0X40
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12205255
Report Number1526439-2021-01459
Device Sequence Number14717877
Product Code NKB
UDI-Device Identifier10705034443492
UDI-Public10705034443492
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723640S
Device Catalogue Number199723640S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90